# SDR DXTA2023122210402

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0216
- Aircraft time: 4,645 hours, 3,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN ENTRY DOOR SEAL LEAKS ON APPROACH. LOUD SQUEAL/COKE BOTTLE NOISE FROM THE MAIN ENTRY DOOR WHEN CABIN PRESSURE DIFFERENTIAL PSI IS AROUND 3PSI.  COMPLIED WITH GVI OF THE MAIN CABIN DOOR AND DIDNT SEE DAMAGE BY GVI. DURING INSP OF CABIN DOOR SEAL, FOUND IT TO ROLL UP WHEN CLOSING, AFT CENTER SECTION OF DOOR ABOUT 6 INCHES LONG.  INVESTIGATED & FOUND SECTION OF CABIN DOOR SEAL TO BE SITTING FLUSH AGAINST FRAME, & ROLLED SECTION ALLIGNMENT LAYING DIFFERENT, NOT FLUSH ON FRAME. WENT TO LOOSEN DOOR SEAL RETAINER,  FOUND ALL RETAINING SCREWS AROUND DOOR SEAL TO BE LOOSE. REALLIGNED DOOR SEAL TO CORRECT POSITION & SECURED SCREWS IAW MM 52-10-00. NO DEFECTS.
